# SDR VNAA2020011011101

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N603NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15464
- Aircraft time: 1,625 hours, 1,471 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG SULFUR SMELL IN CABIN. PERFORMED ENGINE RUNS AND RAN APU. COULD NOT DUPLICATE PROBLEM. OPS CHECK GOOD IAW CRJ 900 AMM
